# SDR ASOA20131125447

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 33,766 hours, 32,215 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN C-CHECK WHEN INSPECTION FOUND THE RT GROUND SPOILER INBD HINGE FITTING AT THE WING SPAR AREA INBD/OTBD BUSHIONS MIGRATED AND OBLONG THE FITTING.  MAINTENANCE R & R THE THE RT GROUND SPOILER FITTING IAW AMM 20-10-01.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
